# SDR VJ970140

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 80098717
- Condition: Failed
- Location: Bs 285
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 133 - ATL-FLL - AFTER TAKEOFF, STALL WARNING WENT OFF WHEN SLATS WERE RETRACTED.  COMPLIED WITH ABNORMAL PROCEDURES IN AIRCRAFT OPERATING MANUAL PROCEDURE BOOK AND PULLED CIRCUIT BREAKER.  AIRCRAFT RETURNED TO ATL.  REPLACED NR 1 AOA VANE.  OPS CHECKED GOOD PER MM 34-10.  (M)
